# SDR SIMA201033601

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 23,174 hours, 21,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14521729002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AILERON PULLY SUPPORT AT FRAME 15 AND STRINGER 21 LEFT TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SUPPORT BY INSTALLING A DOUBLER IAW AE EO EM-5300-1704 PART B.  THE AIRCRAFT WAS RETURNED TO SERVICE.
